Cushing's syndrome after intra-articular and intradermal administration of triamcinolone acetonide in three pediatric patients.

@article{Kumar2004CushingsSA,
  title={Cushing's syndrome after intra-articular and intradermal administration of triamcinolone acetonide in three pediatric patients.},
  author={Seema Kumar and Ravinder Jit Singh and Ann M. Reed and Aida N. Lteif},
  journal={Pediatrics},
  year={2004},
  volume={113 6},
  pages={1820-4}
}
BACKGROUND Intra-articular and intradermal steroids are often used for their antiinflammatory effect. There is limited experience with intra-articular and intralesional administration of corticosteroids in the pediatric age group. DESIGN/METHODS We performed a retrospective chart review of 3 pediatric patients who developed Cushing's syndrome after local administration of triamcinolone acetonide (TCA). RESULTS Two females 9 and 17 years old, received intra-articular injections of TCA. One… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 24 extracted citations

Similar Papers

Loading similar papers…